# SDR SWIA200922451

- Difficulty date: August 20, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 20,609 hours, 15,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS NR 1 AND NR 2 INOP.  (FLT 4754)  RELAMPED EMERGENCY LIGHTS.
